advertisement
Question
Posted by: Angie Burn | 2009/11/24

lofepramine

i think i may have taken a dose of lofepramine twice, each dose was for 140mg. So i may have had 1 70mg dose this morning and 2 140mg doses tonight. The last two were within 1-2hrs appart. Is this dangerous?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Angie
It could be, as it could cause heart arrythmias, and it could make you very sleepy, but a double dose is not that critical - just be careful in future.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Overdose | 2009/11/24

No, do not do it again

Reply to Overdose
Posted by: cyberdoc | 2009/11/24

Hallo Angie
It could be, as it could cause heart arrythmias, and it could make you very sleepy, but a double dose is not that critical - just be careful in future.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement